# SDR ARWA9603008

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3446 · Non Radar Weather System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Inoperative
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF MIAMI, RADAR WENT BLANK.  RETURNED TO MIAMI.  REMOVED AND REPLACED RADAR RECEIVING TRANSMITTING UNIT.  OPS NORMAL.   PER¡ MM 34-40-1.
